# SDR ARWA991101

- Difficulty date: November 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 20675680501
- Condition: Failed
- Location: Wx Radar
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 517 - AIR TURNBACK, DURING CLIMB-OUT OF MIAMI, LOST WEATHER RADAR, TEST GOOD ON GROUND.  REMOVED AND REPLACED RADAR ANTENNA.  CLEANED CONNECTORS ON VIDEO CABLE AND RADAR SCOPE. RETURN AIRCRAFT TO SERVICE.  (M)
